Question is there in the medical history
I am more or less sorted with a little hitch still there. My medication is as under:
Quitipin 100, mirtaz 37.5 and amitryn 300 all in the night
Duolextine 60 and betacap tr 20 both in the morning
There are hardly any side effect ( I thank God for that) except if i masturbate my ejaculation is not normal, I get delayed ejaculayion even if I feel like ejaculating, it takes time and I have to put pressure as well and the quantity of semen is reduced. I am ok to live with it if there are no serious implication. I also don’t empty my bladder in one go, i have to put pressure while urinating to empty it.
And, the little hitch that I have , can a slight increase of amitryn help? I started seeing the difference after I have made it 300 from 295 about a week back and increasing it to 300 was a gradual process with 5mg increase every 4-5 days. I personally feel a further increase of 5mg of amitryn should do the trick or you think other medicine e.g. duolextine can be increased. Also, do you think I need to taper mirtaz or quitipin since amitryn has helped me. Pls advise
These are side effects of Amitriptyline
Hello thanks for using ask a doctor service
Thank you and best wishes for 2019.
Good that you are doing fine and feeling better. You are on 300 mg of Amitriptyline which is a high dose. Amitriptyline by anticholinergic side effects can cause problems like delayed or no ejaculation, poor orgasm, urinary retention or feeling like urine is passing with pressure, constipation etc side effects.
In my opinion you should not increase the dose beyond 300 mg. This will increase the side effects.
If you want to reduce the dose of any medicine you can think of reducing the dose of Duloxetine by 20-30 mg. This will not affect over all efficacy of your prescription. This will help in better control.
Please let me know if you have more doubts.
I don't think there is much benefit of increasing the doses.
No I don't think increasing Duloxetine will help much. This will add to side effects too and this might result in reduction of doses again. You can give Mirtazapine a try. This can help a little.
If possible avoid increasing the doses and instead try to get relaxed by non-pharmacological methods like relaxation exercises or breathing exercise. This will help you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sight problem. Taking pregabalin for fibromyalgia. Should I stop...
- Found mucus and pus cell in stool test. Suggested to go for colonoscopy...
- Suffering from erectile dysfunction. Taking paroxetine and sustimax....
- On medication for clinical depression. What diet should I take to reduce...
- Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...
- Trying to quit tobacco. What should I do for this?
- Taking clozazepam. Safe and easy method to stop taking this medicine?
- Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...
- Aderall induced psychosis. How long will the effects last?
- Started getting panic attack after taking mucinex dm. Cause for concern?